A model for open populations subject to periodical re-classifications

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Populations with periodical re-classifications occur in many fields, such as Insurance Companies, Bank Institutions, Pension Funds, Epidemiology and Health/Disease studies, where population elements are periodically reclassified. We show how to carry out inference for such populations, under general assumptions. Our treatment differs from previous ones since we consider open populations and focus on the sizes of subpopulations, availing ourselves of the Stochastic Vortices theory, see Guerreiro and Mexia (2004) and Guerreiro and Mexia (2008).

Original languageEnglish
Pages (from-to)303-321
Number of pages19
JournalJournal of Statistical Theory and Practice
Volume4
Issue number2
DOIs
Publication statusPublished - 1 Jan 2010

Keywords

  • Markov chains
  • Parameter inference
  • Stochastic vortices

Fingerprint Dive into the research topics of 'A model for open populations subject to periodical re-classifications'. Together they form a unique fingerprint.

  • Cite this